# SDR IPXA2016040101485

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5341076522300
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO COMPARTMENT, FWD BULKHEAD, PANEL ATTACH ANGLE CRACKED FRAME 54, RBL 77, WL-Z192.  REMOVED CRACKED ANGLE, INSTALLED NEW BRACKET IAW DWG A53410123.
